# SDR IPXA2023042592991

- Difficulty date: April 5, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 79,580 hours, 14,459 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: AFA38771
- Condition: Cracked
- Location: Ctr Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C*MAJOR REPAIR* CENTER CARGO COMPARTMENT DOOR CUTOUT UPPER BEAM HAS A CRACK AT STA Y=1746.825 AND Z=26.9 .REPAIRED CRACKED BEAM AT THE CENTER CARGO COMPARTMENT DOOR AT STA Y=1746.825 AND Z=26.9 IAW SRM 53-50-15-2R-2 REPAIR 2. (MAJOR)
